Dadashi, Mohammad Reza, Haghighi, Ahmad Reza, Soltanian, Fahimeh, Yari, Ayatollah. (1399). On the numerical solution of optimal control problems via Bell polynomials basis. سامانه مدیریت نشریات علمی, 10(2), 197-221. doi: 10.22067/ijnao.v10i2.86884
Mohammad Reza Dadashi; Ahmad Reza Haghighi; Fahimeh Soltanian; Ayatollah Yari. "On the numerical solution of optimal control problems via Bell polynomials basis". سامانه مدیریت نشریات علمی, 10, 2, 1399, 197-221. doi: 10.22067/ijnao.v10i2.86884
Dadashi, Mohammad Reza, Haghighi, Ahmad Reza, Soltanian, Fahimeh, Yari, Ayatollah. (1399). 'On the numerical solution of optimal control problems via Bell polynomials basis', سامانه مدیریت نشریات علمی, 10(2), pp. 197-221. doi: 10.22067/ijnao.v10i2.86884
Dadashi, Mohammad Reza, Haghighi, Ahmad Reza, Soltanian, Fahimeh, Yari, Ayatollah. On the numerical solution of optimal control problems via Bell polynomials basis. سامانه مدیریت نشریات علمی, 1399; 10(2): 197-221. doi: 10.22067/ijnao.v10i2.86884


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.